Alert archive / Hawaii / Small Craft Advisories in 2013
Small Craft Advisory 113, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Dec 19, 2013, 3:37 PM HST. It took effect at Dec 19, 2013, 6:00 PM HST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2013, 3:37 PM HST (01:37 UTC)
- In effect from
- Dec 19, 2013, 6:00 PM HST
- Expired
- Dec 21, 2013, 3:29 PM HST
- In force
- 45 hr
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
651 WHHW70 PHFO 200137 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 337 PM HST THU DEC 19 2013 PHZ119-120-123-124-201200- /O.CAN.PHFO.SC.Y.0112.000000T0000Z-131220T1200Z/ /O.NEW.PHFO.SC.Y.0113.131220T0400Z-131220T1200Z/ MAALAEA BAY-PAILOLO CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 337 PM HST THU DEC 19 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 AM HST FRIDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM HST FRIDAY. * WINDS AND SEAS...EAST WINDS 20 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. ROUGH SEAS 7 TO 12 FEET. SEAS WILL BEGIN BUILDING RAPIDLY OVER MAUI COUNTY WATERS LATE TONIGHT AND SPREAD EASTWARD BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>114-121-201415- /O.CAN.PHFO.SC.Y.0112.000000T0000Z-131221T0400Z/ /O.NEW.PHFO.SC.Y.0113.131220T0400Z-131221T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-ALENUIHAHA CHANNEL- 337 PM HST THU DEC 19 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST FRIDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST FRIDAY. * WINDS AND SEAS...EAST WINDS 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. ROUGH SEAS 9 TO 15 FEET. SEAS WILL BEGIN BUILDING RAPIDLY OVER KAUAI WATERS TONIGHT THEN SPREAD EASTWARD OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ115>118-122-201415- /O.EXT.PHFO.SC.Y.0112.131220T1200Z-131221T0400Z/ OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 337 PM HST THU DEC 19 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 6 PM HST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM TO 6 PM HST FRIDAY. * WINDS AND SEAS...EAST WINDS 10 TO 20 KNOTS. ROUGH SEAS 6 TO 14 FEET. SEAS WILL BUILD RAPIDLY LATE TONIGHT OVER OAHU WATERS AND THEN SPREAD EASTWARD BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ EVANS
4 follow-up statements
299 WHHW70 PHFO 201342 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 342 AM HST FRI DEC 20 2013 PHZ115>118-122-210245- /O.CON.PHFO.SC.Y.0112.000000T0000Z-131221T0400Z/ OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 342 AM HST FRI DEC 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...EAST WINDS 10 TO 20 KNOTS. ROUGH SEAS 6 TO 14 FEET. SEAS WILL BUILD ACROSS THE AREA TODAY FROM THE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>114-121-210245- /O.CON.PHFO.SC.Y.0113.000000T0000Z-131221T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-ALENUIHAHA CHANNEL- 342 AM HST FRI DEC 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...EAST WINDS 15 TO 20 KNOTS...WITH GUSTS UP TO 25 KNOTS. ROUGH SEAS 9 TO 15 FEET. SEAS WILL BUILDING ACROSS THE AREA TODAY FROM THE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
658 WHHW70 PHFO 210155 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 355 PM HST FRI DEC 20 2013 PHZ123-124-211430- /O.EXB.PHFO.SC.Y.0112.000000T0000Z-131221T1600Z/ BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 355 PM HST FRI DEC 20 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST SATURDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST SATURDAY. * ROUGH SEAS TO 14 FEET DUE TO A LARGE WEST SWELL AND EAST WINDS TO 20 KNOTS WILL CONTINUE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ115>118-122-211430- /O.EXT.PHFO.SC.Y.0112.000000T0000Z-131221T1600Z/ OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 355 PM HST FRI DEC 20 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY... * WINDS AND SEAS...EAST WINDS TO 20 KNOTS AND ROUGH SEAS TO14 FEET DUE TO A LARGE NORTHWEST SWELL WILL CONTINUE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>114-121-211430- /O.EXT.PHFO.SC.Y.0113.000000T0000Z-131221T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-ALENUIHAHA CHANNEL- 355 PM HST FRI DEC 20 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY... * WINDS AND SEAS...EAST WINDS TO 20 KNOTS AND ROUGH SEAS TO14 FEET DUE TO A LARGE NORTHWEST SWELL WILL CONTINUE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DONALDSON
345 WHHW70 PHFO 211310 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 310 AM HST SAT DEC 21 2013 PHZ115>118-122>124-220215- /O.EXT.PHFO.SC.Y.0112.000000T0000Z-131222T0400Z/ OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 310 AM HST SAT DEC 21 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS EVENING. * COMBINED SEAS TO 12 FEET WILL CONTINUE TODAY...PRIMARILY DUE TO A LARGE WEST-NORTHWEST SWELL THAT WILL GRADUALLY DIMINISH INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>114-121-220215- /O.EXT.PHFO.SC.Y.0113.000000T0000Z-131222T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-ALENUIHAHA CHANNEL- 310 AM HST SAT DEC 21 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS EVENING. * COMBINED SEAS TO 12 FEET WILL CONTINUE TODAY...PRIMARILY DUE TO A LARGE WEST-NORTHWEST SWELL THAT WILL GRADUALLY DIMINISH INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BIRCHARD
520 WHHW70 PHFO 220129 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 329 PM HST SAT DEC 21 2013 PHZ115>118-122>124-220230- /O.CAN.PHFO.SC.Y.0112.000000T0000Z-131222T0400Z/ OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 329 PM HST SAT DEC 21 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE DROPPED BELOW ADVISORY LEVELS...AND WILL CONTINUE TO GRADUALLY DIMINISH OVERNIGHT. $$ PHZ110>114-121-220230- /O.CAN.PHFO.SC.Y.0113.000000T0000Z-131222T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-ALENUIHAHA CHANNEL- 329 PM HST SAT DEC 21 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE DROPPED BELOW ADVISORY LEVELS...AND WILL CONTINUE TO GRADUALLY DIMINISH OVERNIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Dec 19, 10:00 AM HST, 5 hours 37 minutes earlier.
Area forecast discussion, Dec 19, 10:00 AM HST, 5 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 1000 AM HST THU DEC 19 2013 .SYNOPSIS... A COLD LOW ALOFT WILL KEEP THE ATMOSPHERE UNSTABLE ENOUGH THROUGH FRIDAY MORNING TO PRODUCE SNOW ON THE BIG ISLAND SUMMITS AND HEAVY SHOWERS AND THUNDERSTORMS ON ALL ISLANDS. THE ATMOSPHERE WILL STABILIZE FRIDAY AS THE LOW MOVES AWAY TO THE NORTHEAST. A RIDGE NORTH OF THE ISLANDS WILL PRODUCE LOCALLY BREEZY TRADE WINDS THROUGH FRIDAY MORNING. THE TRADES WILL WEAKEN STARTING FRIDAY AS THE RIDGE SHIFTS CLOSER TO THE ISLANDS. && .DISCUSSION... WATER VAPOR IMAGERY SHOWS A COLD LOW ALOFT NEAR THE BIG ISLAND WHILE A SURFACE RIDGE CONTINUES TO PRODUCE MODERATE TO LOCALLY STRONG TRADE WINDS OVER THE ISLANDS. RADARS SHOW LOCALLY HEAVY SHOWERS MOVING WESTWARD OVER THE ISLANDS IN THE TRADE-WIND FLOW...BUT THE MOST ACTIVE WEATHER AS OF 1000 AM IS EAST OF THE LOW ALOFT...WELL EAST OF THE BIG ISLAND. THE GLOBAL MODELS ARE IN GOOD AGREEMENT SHOWING THE LOW LINGERING NEAR THE BIG ISLAND THROUGH THIS EVENING THEN MOVING OFF TO THE NORTHEAST LATE TONIGHT. THE LOW ALOFT WILL KEEP THE ATMOSPHERE OVER THE ISLANDS QUITE UNSTABLE SO SHOWERS NEAR THE ISLANDS MAY BE HEAVY AND THUNDERSTORMS ARE POSSIBLE. THE THREAT OF HEAVY RAIN AND THUNDERSTORMS WILL BE GREATEST OVER THE BIG ISLAND AND MAUI COUNTY SINCE THEY ARE CLOSEST TO THE LOW. SHOWER ACTIVITY OVER WATER NEAR THE ISLANDS HAS WEAKENED SINCE SUNRISE. SHOWERS ARE EXPECTED TO INCREASE OVER LAND AREAS AS THE ISLANDS HEAT UP. SINCE TEMPERATURES ARE COLD ALOFT...PRECIPITATION OVER THE HIGHER ELEVATIONS OF THE BIG ISLAND IS LIKELY TO BE IN THE FORM OF SNOW. AS THE LOW ALOFT MOVES AWAY LATE TONIGHT THE ATMOSPHERE WILL STABILIZE AND THE THREAT OF HEAVY RAIN AND THUNDERSTORMS WILL SUBSIDE. WE STILL EXPECT TO BE ABLE TO LET THE FLASH FLOOD WATCH AMD THE WINTER WEATHER WARNING END EARLY FRIDAY MORNING. A STRONG SURFACE HIGH FAR NORTHEAST OF THE AREA WITH A RIDGE EXTENDING NORTH OF THE ISLANDS WILL KEEP TRADE WINDS BLOWING OVER THE ISLANDS. THE TRADES WILL BE LOCALLY STRONG OVER WATER AROUND MAUI AND THE BIG ISLAND THROUGH LATE TONIGHT. THE RIDGE WILL WEAKEN AS A FRONT APPROACHES FROM THE NORTHWEST AND THAT WILL PRODUCE LIGHTER WINDS. THE PREVAILING TRADE-WIND FLOW MAY GET LIGHT ENOUGH TO ALLOW LAND AND SEA BREEZES TO BECOME MORE WIDESPREAD THROUGH SUNDAY. THE RIDGE...AND THE TRADE WINDS WILL STRENGTHEN AGAIN EARLY NEXT WEEK. A TROUGH ALOFT WILL PERSIST EAST OF THE BIG ISLAND AFTER THE LOW MOVES OFF TO THE NORTHEAST. A SHORT WAVE DROPPING SOUTH INTO THE TROUGH MAY DESTABILIZE THE ATMOSPHERE AGAIN SATURDAY NIGHT BUT WE EXPECT THAT NEXT SYSTEM TO BE WEAKER AND BRING LESS OF A THREAT OF HEAVY RAIN AND THUNDERSTORMS. && .AVIATION... A DEEP LOW ALOFT NEAR THE BIG ISLAND WILL CONTINUE TO PRODUCE SIGNIFICANT AVIATION WEATHER IMPACTS TODAY WITH THE GREATEST IMPACTS EXPECTED FROM THE BIG ISLAND THROUGH MAUI...WHERE TEMPO MVFR AND ISOL IFR CONDITIONS CAN BE EXPECTED IN +SHRA/+TSRA. WE EXPECT BIG ISLAND ACTIVITY TO INCREASE WITH DAYTIME HEATING. ENHANCED SHRA ROTATING AROUND THE UPPER LOW WILL ALSO IMPACT THE OTHER SMALLER ISLANDS FROM MOLOKAI THROUGH KAUAI WITH TEMPO MVFR CIG/VIS IN BRIEF PERIODS OF +SHRA. AIRMET SIERRA FOR TEMPO MT OBSC CONTINUES FOR THE EASTERN PORTIONS OF THE BIG ISLAND AND MAUI...AND ALL AREAS OF MOLOKAI...LANAI AND OAHU. AIRMET TANGO CONTINUES FOR MOD TURB ASSOCIATED ALONG THE WEST SIDE OF THE LOW ALOFT. && .MARINE... THE MID-LEVEL LOW WILL ENCOURAGE HEAVY SHOWERS AND THUNDERSTORMS TO DEVELOP OVER THE COASTAL WATERS THROUGH FRIDAY MORNING. THIS CONVECTION MAY PRODUCE LIGHTNING...REDUCED VISIBILITY...AND LOCALLY STRONG...GUSTY WINDS. A SURFACE RIDGE WILL MAINTAIN SMALL CRAFT ADVISORY STRENGTH WINDS OVER THE WINDY AREAS AROUND THE BIG ISLAND AND MAUI THROUGH LATE TONIGHT. THE WEST NORTHWEST SWELL HAS BEEN LATER THAN EXPECTED ARRIVING AT BUOY 51001 NEAR NIHOA ISLAND. THIS SWELL IS STILL EXPECTED TO PRODUCE LARGE SURF ALONG EXPOSED NORTH AND WEST FACING SHORES THROUGH FRIDAY BUT THE SURF IS NOW EXPECTED TO RISE ABOUT 6 HOURS LATER THAN HAD BEEN EXPECTED. SURF IS EXPECTED TO RISE RAPIDLY ON KAUAI COUNTY SHORES STARTING THIS EVENING...THEN SPREAD DOWN TO THE BIG ISLAND LATE TONIGHT. PLEASE SEE THE SURF FORECAST AND HIGH SURF ADVISORY AND WARNING FOR GREATER DETAILS ON SURF HEIGHTS AND TIMING. THE LARGE SWELL ALSO WILL PRODUCE COMBINED SEAS ABOVE THE THRESHOLD FOR A SMALL CRAFT ADVISORY. && .HFO WATCHES/WARNINGS/ADVISORIES... HIGH SURF WARNING THIS EVENING THROUGH FRIDAY EVENING FOR NORTH AND WEST FACING SHORES OF NIIHAU AND KAUAI AND NORTH FACING SHORES OF OAHU MOLOKAI AND MAUI. HIGH SURF WARNING FROM LATE TONIGHT THROUGH SATURDAY EVENING FOR WEST SHORES OF THE BIG ISLAND. HIGH SURF ADVISORY THIS EVENING THROUGH FRIDAY EVENING FOR WEST SHORES OF OAHU LANAI AND KAHOOLAWE. FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE BIG ISLAND AND MAUI COUNTY. WINTER STORM WARNING THROUGH EARLY FRIDAY MORNING FOR THE BIG ISLAND SUMMITS. SMALL CRAFT ADVISORY THROUGH FRIDAY EVENING FOR MOST AREAS. && DONALDSON DONALDSON
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 2:43 PM HST | Areal Flood Advisory | HFO | Hawaii | 4 hr |
| Dec 19, 3:24 PM HST | Winter Weather Advisory | HFO | Hawaii | 12 hr |
Nearby
Small Craft Advisories in Hawaii, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.